Discrete linear Chebyshev approximation

L.S. Jong, de

Research output: Book/ReportReportAcademic

37 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Publication statusPublished - 1972

Publication series

NameEUT report. WSK, Dept. of Mathematics and Computing Science
Volume72-WSK-02
ISSN (Print)0167-9708

Cite this

Jong, de, L. S. (1972). Discrete linear Chebyshev approximation. (EUT report. WSK, Dept. of Mathematics and Computing Science; Vol. 72-WSK-02). Technische Hogeschool Eindhoven.